# SDR ABXA2021115109

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 88,932 hours, 40,649 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 77328810
- Part serial: 871225
- Condition: Intermittent
- Location: Left Engine
- Part time: 19,786 hours, 7,395 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START L BLEED OFF EICAS MESSAGE WAS DISPLAYED BLEED SWITCH LIGHT ALSO ILLUMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. REMOVED & REPLACED #1 ENG PRSOV IAW B767 AMM 36-11-09. OPS & LEAK CHECK GOOD; PERFORMED LEFT ENGINE RUN IAW AMM 71-00-00; OPS CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE
